Asymptotic behavior of the solutions of the second boundary value problem for nonlinear parabolic equations
Differencialʹnye uravneniâ, Tome 29 (1993) no. 12, pp. 2104-2116
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1993_29_12_a7,
author = {V. N. Aref'ev and V. A. Kondrat'ev},
title = {Asymptotic behavior of the solutions of the second boundary value problem for nonlinear parabolic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {2104--2116},
year = {1993},
volume = {29},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1993_29_12_a7/}
}
TY - JOUR AU - V. N. Aref'ev AU - V. A. Kondrat'ev TI - Asymptotic behavior of the solutions of the second boundary value problem for nonlinear parabolic equations JO - Differencialʹnye uravneniâ PY - 1993 SP - 2104 EP - 2116 VL - 29 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1993_29_12_a7/ LA - ru ID - DE_1993_29_12_a7 ER -
%0 Journal Article %A V. N. Aref'ev %A V. A. Kondrat'ev %T Asymptotic behavior of the solutions of the second boundary value problem for nonlinear parabolic equations %J Differencialʹnye uravneniâ %D 1993 %P 2104-2116 %V 29 %N 12 %U http://geodesic.mathdoc.fr/item/DE_1993_29_12_a7/ %G ru %F DE_1993_29_12_a7
V. N. Aref'ev; V. A. Kondrat'ev. Asymptotic behavior of the solutions of the second boundary value problem for nonlinear parabolic equations. Differencialʹnye uravneniâ, Tome 29 (1993) no. 12, pp. 2104-2116. http://geodesic.mathdoc.fr/item/DE_1993_29_12_a7/